# SDR UALA2009082702671

- Difficulty date: August 26, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 54,685 hours, 19,364 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 15F6866571
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SOFT AT ROWS 9-10.  REMOVED AND REPLACED FLOORBOARD AT ROWS 9-10 ON WU K6774D BY AMT'S.
